The Annals of Mathematical Statistics

Tests for Regression Coefficients When Errors are Correlated

M. M. Siddiqui

Full-text: Open access

Abstract

In a previous paper [6] the covariances of least-squares estimates of regression coefficients and the expected value of the estimate of residual variance were investigated when the errors are assumed to be correlated. In this paper we will investigate the distribution of the usual test statistics for regression coefficients under the same assumptions. Applications of the theory to the cases of testing a single sample mean, the difference between the means of two samples, the coefficients in a linear trend and in regression on trigonometric functions will be discussed in some detail under an assumed covariance matrix for errors.

Article information

Source
Ann. Math. Statist., Volume 31, Number 4 (1960), 929-938.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705667

Digital Object Identifier
doi:10.1214/aoms/1177705667

Mathematical Reviews number (MathSciNet)
MR119376

Zentralblatt MATH identifier
0100.14802

JSTOR
links.jstor.org

Citation

Siddiqui, M. M. Tests for Regression Coefficients When Errors are Correlated. Ann. Math. Statist. 31 (1960), no. 4, 929--938. doi:10.1214/aoms/1177705667. https://projecteuclid.org/euclid.aoms/1177705667


Export citation